Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Lesions like lichen nitidus over genitals. Used nystatin and triaminolome acetonide. Effective medicine?

User rating for this question
Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2553 Questions
Question
Hey I think I've had lichen nitidus , I have had for ten year and seen many doctors in my area they only say its not an std forget about it . I need an answer its been too long it slowly gets worse over the years, they are cluster of circular flat skin colored bumps and the skin there where the cluster is , feels thinner and it itches sometimes when more humid , I used nystatin and triaminolome acetonide And it made it lighten up but never clear up all the way but looked like it was working , but didn't . Just come back worst . I have a pic can someone help me please been far too long
Posted Sun, 28 Apr 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. S. Murugan 6 hours later
Hi,
Welcome to XXXXXXX
Thanks for posting your query.

Lesions like Lichen Nitidus over genitals,persisting for nearly 10 years are not related to any STD. It could also be due to Pearly penile pappule if it is confined to the ridge of your glans penis (Bulb of penis) or may be Fordyce's pappules (Grouped skin color papules) if it it is present over the foreskin of the penis.
Both conditions are entirely harmless and of no clinical importance.
They will not disappear with any type of treatment. At the sametime it will not disturb you or your sex partners any way. Just ignore the same.
If you can upload the picture I may be able to confirm the same.
Nothing to worry.
Dr S.Murugan
Above answer was peer-reviewed by
 
Follow-up: Lesions like lichen nitidus over genitals. Used nystatin and triaminolome acetonide. Effective medicine? 1 hour later
I uploaded two pics to website please check and confirm its not pearlies maybe yeast or mollosscum or lichen , I narrowed it down I think but I'm not sure
 
 
Answered by Dr. S. Murugan 10 hours later
Hi XXXXXX,
Welcome back with your follow up questions.

I saw the picures uploaded by you.

It is neither an yeast infection nor a Molluscum Contagiousum. Your lesions are not at all related to any STD.
It is only a skin condition which can occur anywhere in the body. It is also not fit with Pearly Penile Pappules.
Possibility of Lichen Nitidus is there as you mentioned earlier though it is not common over genitals. Only biopsy from the lesion only can tell the exact pathology.
But I can assure you one thing that these lesions are not related any infection, STD/HIV. So it is not harmful either to you or your sex partner.
Use of steroid creams and symptomatic treatment if itching is present will have some effect in the long run.
Good luck to you.
Dr S.Murugan
Above answer was peer-reviewed by
 
Follow-up: Lesions like lichen nitidus over genitals. Used nystatin and triaminolome acetonide. Effective medicine? 17 hours later
I have confirmed it not a std years ago I was hoping u would know what it is,itches badly and effect me mentally, and my sex life , that's just on more person who don't know , thanks I guess
 
 
Answered by Dr. S. Murugan 6 hours later
Hi,

Welcome back.

Lichen Nitidus is the more possible diagnosis in your case. That can be confirmed only with histo-pathological study from the lesion.
If the itching is more you can use steroid cream ( you can try steroid topical preparations other than Triamcinalone) along with some anihistamines and multivitamin preparation that contains Vitamin A and antioxidants.This will give relief to you.
Your Dermatologist will guide you better in this regard.
Dr S.Murugan
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor